# SDR DALA2019090905244

- Difficulty date: September 8, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 55,903 hours, 29,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHTS AND OVERWING LIGHTS INOP. T/S PER MD 90 FIM 33-51-00-812-801 AND WDM 33-51-12. R/R BATTERY PACKS B5-228, B5-229, B5-230, AND B5-237. CK GOOD, NO FURTHER DEFECT AT THIS TIME. REF AMM 33-51. (LP# 3301082)
